# SDR FDEA202405070764

- Difficulty date: May 7, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A52371123205
- Condition: Cracked
- Location: Crgo Dr Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR AFT SUPPORT FRAME WAS FOUND CRACK AFTER MDC DOOR   REMOVED FABRICATED NEW SUPPORT FRAMES AND INSTALLED WITH FASTENERS I.A.W FEDEX EA: T6-5230-  T0379032 P1, SEQ NO:774 TITLE: DOORS - CARGO DOOR/HYD SYS - MAIN CARGO DOOR   ACTUATOR   BEARING FITTING REPLACEMENT(FWD AND AFT), AS PER GMM 6-2-100 "MAJOR REPAIR" (AT MDC   DOOR ACTUATOR YOKE AFT SUPPORT FRAME&#65289;
